MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes High Test Results (2457); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Blurred Vision (2137); Urinary Frequency / Polyuria (2275)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure the customer's condition since the initial call; customer condition has not improved and is still experiencing same symptoms.He did seek medical attention and was treated for hyperglycemia.Dates and exact treatment are undisclosed.Customer states meter read 500mg/dl.Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for hi display accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The report symptoms of excessive thirst, frequent urination, sleepy, often hungry, and blurry vision.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a blood test was performed by customer and produced test results of 585mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 06/27/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Instructed customer to go to the hospital.Customer states he will go to the hospital.Customer cannot continue the troubleshooting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7852922
Report Number1000113657-2018-00930
Device Sequence Number1966814
Product Code NBW
UDI-Device Identifier00021292006068
UDI-Public(01)00021292006068
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2726
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1